# SDR HEEA078023

- Difficulty date: February 22, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 7,160 hours
- System (JASC): 2210 · Autopilot System
- Part: Isolation Amp
- Part number: 412074030101
- Part serial: 0016
- Condition: Failed
- Location: Autoflight
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE CREW DETECTED A SMOKE ODOR.  THE AARS AND NR 2 ELEVATOR SYSTEM WENT OFF LINE.  THE CIRCUIT BREAKER FOR THE COPILOT ADI TRIPPED. MAINTENANCE REPLACED THE ISOLATION AMPLIFIER.
